Linear and radial canonical transforms of fractional order

A. Torre

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

The Laplace and Barut-Girardello transforms of fractional order are introduced and their relations to canonical transformations, parabolic differential equations and special functions are discussed. © 2002 Elsevier Science B.V. All rights reserved.
Original languageEnglish
Pages (from-to)477 - 486
Number of pages10
JournalJournal of Computational and Applied Mathematics
Volume153
Issue number1-2
DOIs
Publication statusPublished - 1 Apr 2003
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cite this